Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 83, Number 286

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Analysis of the finite element heterogeneous multiscale method for quasilinear elliptic homogenization problems
Assyr Abdulle and Gilles Vilmart.
Math. Comp. 83 (2014), 513-536
Abstract, references and article information
Full-text PDF
An analysis of the practical DPG method
J. Gopalakrishnan and W. Qiu.
Math. Comp. 83 (2014), 537-552
Abstract, references and article information
Full-text PDF
Numerical approximation of the spectrum of the curl operator
Rodolfo Rodríguez and Pablo Venegas.
Math. Comp. 83 (2014), 553-577
Abstract, references and article information
Full-text PDF
A posteriori error control of discontinuous Galerkin methods for elliptic obstacle problems
Thirupathi Gudi and Kamana Porwal.
Math. Comp. 83 (2014), 579-602
Abstract, references and article information
Full-text PDF
Commuting diagrams for the TNT elements on cubes
Bernardo Cockburn and Weifeng Qiu.
Math. Comp. 83 (2014), 603-633
Abstract, references and article information
Full-text PDF
Uniform convergence of the LDG method for a singularly perturbed problem with the exponential boundary layer
Huiqing Zhu and Zhimin Zhang.
Math. Comp. 83 (2014), 635-663
Abstract, references and article information
Full-text PDF
A priori error analysis for HDG methods using extensions from subdomains to achieve boundary conformity
Bernardo Cockburn, Weifeng Qiu and Manuel Solano.
Math. Comp. 83 (2014), 665-699
Abstract, references and article information
Full-text PDF
A finite element method for Reissner-Mindlin plates
Huoyuan Duan.
Math. Comp. 83 (2014), 701-733
Abstract, references and article information
Full-text PDF
Uniform $l^{1} $ convergence in the Crank-Nicolson method of a linear integro-differential equation for viscoelastic rods and plates
Da Xu.
Math. Comp. 83 (2014), 735-769
Abstract, references and article information
Full-text PDF
Numerical treatment of a class of systems of Fredholm integral equations on the real line
M. C. De Bonis and G. Mastroianni.
Math. Comp. 83 (2014), 771-788
Abstract, references and article information
Full-text PDF
Numerical differentiation by integration
Xiaowei Huang, Chuansheng Wu and Jun Zhou.
Math. Comp. 83 (2014), 789-807
Abstract, references and article information
Full-text PDF
Two-stage approximation methods with extended B-splines
O. Davydov, J. Prasiswa and U. Reif.
Math. Comp. 83 (2014), 809-833
Abstract, references and article information
Full-text PDF
On the construction of Dirichlet series approximations for completely monotone functions
R. J. Loy and R. S. Anderssen.
Math. Comp. 83 (2014), 835-846
Abstract, references and article information
Full-text PDF
On the dimension of spline spaces on planar T-meshes
Bernard Mourrain.
Math. Comp. 83 (2014), 847-871
Abstract, references and article information
Full-text PDF
Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity
Bernd Bank, Marc Giusti and Joos Heintz.
Math. Comp. 83 (2014), 873-897
Abstract, references and article information
Full-text PDF
Constructing Carmichael numbers through improved subset-product algorithms
W. R. Alford, Jon Grantham, Steven Hayman and Andrew Shallue.
Math. Comp. 83 (2014), 899-915
Abstract, references and article information
Full-text PDF
The Fermat-type equations $x^{5} + y^{5} = 2z^{p}$ or $3z^{p}$ solved through $\mathbb{Q}$-curves
Luis Dieulefait and Nuno Freitas.
Math. Comp. 83 (2014), 917-933
Abstract, references and article information
Full-text PDF
Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields
M. D. Velichka, M. J. Jacobson Jr. and A. Stein.
Math. Comp. 83 (2014), 935-963
Abstract, references and article information
Full-text PDF
On the factor alpha in Peyre’s constant
Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel.
Math. Comp. 83 (2014), 965-977
Abstract, references and article information
Full-text PDF
Counting Hamiltonian cycles in bipartite graphs
Harri Haanpää and Patric R. J. Östergård.
Math. Comp. 83 (2014), 979-995
Abstract, references and article information
Full-text PDF
Every odd number greater than $1$ is the sum of at most five primes
Terence Tao.
Math. Comp. 83 (2014), 997-1038
Abstract, references and article information
Full-text PDF